# SDR 2022FA0000496

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: General aviation
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 30,297 hours, 40,645 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AIRCRAFT PULLED RIGHT ON RUNWAY. MAINTENANCE REMOVED AND INSTALLED #4 BRAKE AND WHEEL ASSEMBLY, BLED BRAKE AND INSPECTED AIRCRAFT. NO DAMAGED WAS FOUND.
